# SDR MASA2011093063775

- Difficulty date: September 29, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,841 hours, 31,228 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BTMS DASHED.  R2 RT MLG BTMS HARNESS ASSY.
